# SDR SWIA200514715

- Difficulty date: March 10, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 4,905 hours, 4,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, EMERGENCY LIGHTS TURNED ON AND REMAINED ON FOR ABOUT 35 MINUTES.  RESET CB4-C2 BREAKER.  CHECKED CHARGER OUTPUT AT ALL FOUR PACKS AND FOUND OK.  ALL ELBP'S DEAD.  REMOVED AND REPLACED ALL ELBP'S.  OPERATIONAL CHECKED GOOD IAW CRJ MM 33-51-04.
